Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Having numb leg without pain. Have elevated cholesteral reading. On simvastisin. Is it due to the medicine?

Hi, I ve been experiencing a slight to moderate numbness in my right lower leg for about 6 six weeks. No pain involved. I m fairly active, I walk about 1 mile every morning. I m 62 years old, am not and have never been overweight . I do have an elevated cholesteral reading, and have been taking Simvastisin for about 6 months. Could the numbness be a result of the medication it something I need to have checked by my doctor?
Asked On : Mon, 16 Jul 2012
Answers:  1 Views:  32
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response

Simvastatin doesn't reported to cause numbness in lower limbs. Most Usual cause of numbness is deficiency of Vit B12.
So I'll advise you to take Vitamin B12 supplementation along with your ongoing medication.
Try to start sleeping on Orthopedic Mattress.

Wishing for your good Health.
Answered: Fri, 29 Nov 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor